On planarity of graphs in 3-manifolds.

Ying-Qing Wu

Commentarii mathematici Helvetici (1992)

  • Volume: 67, Issue: 4, page 635-647
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Wu, Ying-Qing. "On planarity of graphs in 3-manifolds.." Commentarii mathematici Helvetici 67.4 (1992): 635-647. <http://eudml.org/doc/140288>.

author = {Wu, Ying-Qing},
journal = {Commentarii mathematici Helvetici},
keywords = {planar in ; planar graph in a 3-manifold},
number = {4},
pages = {635-647},
title = {On planarity of graphs in 3-manifolds.},
url = {http://eudml.org/doc/140288},
volume = {67},
year = {1992},

AU - Wu, Ying-Qing
TI - On planarity of graphs in 3-manifolds.
JO - Commentarii mathematici Helvetici
PY - 1992
VL - 67
IS - 4
SP - 635
EP - 647
KW - planar in ; planar graph in a 3-manifold
UR - http://eudml.org/doc/140288
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.